# SDR CA010625026

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 180A
- Aircraft time: 3,198 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C66
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Lt Engine
- Part time: 3,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENG MOUNT FOUND CRACKED ON UPPER LT STRUT.
